Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 69, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 11, 2015, 2:08 AM CDT for Anderson County, Freestone County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 2:08 AM CDT (07:08 UTC)
- Expired
- May 11, 2015, 2:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Anderson County, TX, Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 176 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
889
WFUS54 KFWD 110708
TORFWD
TXC001-161-110745-
/O.NEW.KFWD.TO.W.0069.150511T0708Z-150511T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
208 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL ANDERSON COUNTY IN CENTRAL TEXAS...
SOUTHEASTERN FREESTONE COUNTY IN CENTRAL TEXAS...
* UNTIL 245 AM CDT
* AT 207 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BUFFALO...OR 11 MILES SOUTHEAST OF
TEAGUE...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PALESTINE AROUND 245 AM CDT.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 181 AND 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3164 9572 3165 9574 3165 9575 3162 9575
3161 9578 3162 9579 3146 9613 3159 9622
3186 9564 3172 9553
TIME...MOT...LOC 0707Z 238DEG 38KT 3155 9611
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
58What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 11:59 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 10, 11:59 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1159 PM CDT SUN MAY 10 2015 .AVIATION... /06Z TAFS/ SPOTTY MVFR CIGS ARE BEGINNING TO FORM ACROSS ALL TERMINALS...WITH LINEAR FORCING CONTINUING THE TSRA/VCTS THREAT AT WACO UNTIL 08Z OR SO. NAM/RUC SOUNDINGS ARE VERY PESSIMISTIC WITH IFR CONDITIONS THROUGH 12Z...WHILE THE GFS AND MOS GUIDANCE OUTSIDE OF THE NAM ARE MUCH MORE PESSIMISTIC. WE DO HAVE THE COLD FRONT SLIDING SLOWLY INTO THE DFW METRO OVERNIGHT AND ARRIVING INTO WACO BY DAWN. MANY AREAS SATURATED AND HIGH CLOUDS SLOWLY CLEARING TO THE EAST OF I-35...WAS NOT QUITE READY TO BITE ON THE IFR WITHOUT STRONG EVIDENCE IT WOULD OCCUR. I DID HAVE HIGH ENOUGH CONFIDENCE FOR MVFR CIGS DURING THE PREDAWN HOURS THROUGH MID MORNING...RISING TO VFR CIGS. DID RE-INSERT VCTS FOR WACO ONLY MONDAY AFTERNOON WHERE LINEAR FORCING WILL BE THE STRONG. OTHERWISE...LIGHT W/NW WINDS AROUND 5 MPH THROUGH SUNRISE...SLOWLY RISING TO AROUND 15 KTS BY MIDDAY WITH POSSIBLE HIGHER GUSTS DURING THE AFTERNOON HOURS. 05/ && .UPDATE... THE TORNADO THREAT IS DIMINISHING ACROSS PORTIONS OF NORTH TEXAS...SO THE TORNADO WATCH HAS BEEN CANCELLED FOR AREAS ALONG AND WEST OF A SHERMAN...TO DALLAS...TO GATESVILLE LINE. WHILE SCATTERED STORMS MAY OCCUR IN THESE AREAS TONIGHT...THE TORNADO THREAT IS EXPECTED TO REMAIN LOW. FOR AREAS EAST OF THIS LINE...THE TORNADO WATCH HAS BEEN EXTENDED UNTIL 11 PM DUE TO CONTINUED FAVORABLE CONDITIONS. && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 60 20 20 40 50 WACO, TX 65 82 57 72 60 / 70 50 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 50 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 60 30 10 40 50 DALLAS, TX 62 80 57 73 59 / 60 30 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 50 40 40 50 TEMPLE, TX 66 84 58 69 62 / 70 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 40 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 05/81
Hazardous weather outlook, May 10, 11:00 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1100 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1100 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS...SOME WITH VERY HEAVY RAINFALL ARE EXPECTED CONTINUE OVERNIGHT MAINLY SOUTHEAST OF A GOLDTHWAITE... TO WACO...TO CORSICANA...TO CANTON LINE. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE MAIN HAZARDS. IN ADDITION...TRAINING THUNDERSTORMS MAY PRODUCE LOCALIZED AMOUNTS TO BETWEEN 2 AND 4 INCHES WITH HIGHER AMOUNTS WHICH WILL RESULT IN FLASH FLOODING ACROSS SOME AREAS. THE SEVERE WEATHER IS EXPECTED TO END OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT SOUTHEAST OF A GOLDTHWAITE... TO WACO...TO CORSICANA...TO CANTON LINE.
In the hours before
Special weather statement, May 11, 12:02 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1202 AM CDT MON MAY 11 2015
TXZ156-157-110545-
LAMPASAS TX-CORYELL TX-
1202 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CORYELL AND SOUTHEASTERN
LAMPASAS COUNTIES UNTIL 1245 AM CDT...
AT 1201 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KEMPNER...OR 7 MILES WEST OF COPPERAS COVE...MOVING NORTHEAST AT
30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COPPERAS COVE...GATESVILLE...LAMPASAS...MCGREGOR...FORT HOOD...
KEMPNER...MOTHER NEFF STATE PARK...FORT GATES AND OGLESBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3118 9832 3147 9753 3132 9743 3106 9791
3104 9791 3103 9825
TIME...MOT...LOC 0501Z 247DEG 28KT 3115 9803
30Special weather statement, May 11, 12:05 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT MON MAY 11 2015
TXZ148-110545-
ANDERSON TX-
1205 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ANDERSON COUNTY UNTIL
1245 AM CDT...
AT 1204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ELKHART...OR 12 MILES SOUTH OF PALESTINE...MOVING NORTHEAST AT
35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE AND ELKHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3159 9528 3154 9565 3155 9575 3156 9571
3163 9572 3207 9544 3204 9542 3196 9545
3193 9542 3185 9545 3182 9540 3176 9540
3175 9536 3173 9537 3173 9534 3172 9534
3168 9528 3163 9529 3161 9526
TIME...MOT...LOC 0504Z 215DEG 32KT 3157 9562
30Local storm report, May 11, 12:18 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1218 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLOOD 5 S ENNIS 32.26N 96.63W
05/11/2015 ELLIS TX LAW ENFORCEMENT
RESIDUAL FLOODING STILL OCCURRING ON FM985 AT MCCRADY
RD, OTHERWISE EARILER FLOOD WATERS HAVE RECEDED.Local storm report, May 11, 12:37 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1237 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD 2 N COOLIDGE 31.75N 96.67W
05/11/2015 LIMESTONE TX EMERGENCY MNGR
VFR IS BLOCKING TX171 2 AND 4 MILES NORTH OF COOLIDGELocal storm report, May 11, 1:19 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD STAR HARBOR 32.19N 96.06W
05/11/2015 HENDERSON TX EMERGENCY MNGR
MAJOR FLASH FLOODING THROUGHOUT COUNTY. MOST ROADS UNDER
WATER. 911 SYSTEM JAMMED WITH FLOODING CALLS.Special weather statement, May 11, 1:24 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
124 AM CDT MON MAY 11 2015
TXZ148-110715-
ANDERSON TX-
124 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR ANDERSON COUNTY UNTIL 215 AM
CDT...
AT 123 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELKHART...OR 9 MILES SOUTH OF PALESTINE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE...ELKHART...FRANKSTON...BERRYVILLE AND POYNOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3151 9573 3153 9576 3156 9571 3163 9572
3165 9574 3160 9576 3160 9577 3169 9578
3169 9587 3175 9588 3179 9598 3187 9597
3188 9603 3191 9600 3196 9606 3201 9605
3209 9543 3185 9545 3161 9526
TIME...MOT...LOC 0623Z 217DEG 36KT 3163 9559
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:42 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 5 hr |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 8:55 PM CDT | Tornado Warning | FWD | Van Zandt | 35 min |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:09 PM CDT | Tornado Warning | FWD | Van Zandt | 36 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:48 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:14 AM CDT | Tornado Warning | FWD | Anderson | 31 min |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.